# SDR 20000504SH014

- Difficulty date: March 28, 2000
- Submitted: May 4, 2000
- Operation: General aviation
- Aircraft: N12445
- Make and model: Cessna 337H
- Aircraft serial: 33701892
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: 51232530
- Condition: Failed
- Location: Mlg Pump
- Part time: 5,306 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CIRCUIT BREAKER FAILED TO THE OPEN POSITION PREVENTING A NORMAL EXTENSION OF THE AIRCRAFT LANDING GEAR.  (X)
